# SDR DALA2022021100901

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 21,813 hours, 8,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8484234) DURING INSPECTION FOUND EMER. LGTS 1 CD ONE LIGHT MISSING. REPLACED EMER LIGTH POSITION 1CD FWD FIRST CLASS IAW B737 AMM 33-5-11 TEST GOOD.
